CSpace
奇异代数簇的陈类
刘先仿
1996
Source Publication中国科学a辑数学
ISSN1006-9232
Volume026Issue:008Pages:701
Abstract系统地研究了吴文俊给出的陈类到奇异簇上的推广,将其与Mather,MacPherson的两种推广作了比较,并研究了某些情形下它的双有理变化规律。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38139
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘先仿. 奇异代数簇的陈类[J]. 中国科学a辑数学,1996,026(008):701.
APA 刘先仿.(1996).奇异代数簇的陈类.中国科学a辑数学,026(008),701.
MLA 刘先仿."奇异代数簇的陈类".中国科学a辑数学 026.008(1996):701.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘先仿]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘先仿]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘先仿]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.